# SDR ASAA2019011127961

- Difficulty date: January 11, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. CARGO DOOR THRESHOLD WEB IS CORRODED. GROUNDED - YES. REMOVED CORROSION AFT PIT WEB PER SRM 53-60-15-1A-1 ORIGINAL THICKNESS .045 PER DWG 146A8123-25 REV A, REMOVED .013 REMAINING IS .033. OUT OF LIMITS PER SRM 53-60-15-1A 14G3. REMOVED AFT WEB PER SRM 51-40-07. LOCATED AND DRILLED WEB IAW SRM 51-40-05 AND BAC DWG 146A 8120 REV A. INSTALLED WEB IAW BAC DWG 146A8120 REV A AND SRM 51-40-05. WEB P/N 146A8123-25 PO 935165.2.
